American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46G20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 45 of 45 found      Go to page: 1 2

[31] J. A. Jaramillo and A. Prieto. Weak-polynomial convergence on a Banach space . Proc. Amer. Math. Soc. 118 (1993) 463-468. MR 1126196.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] Kazimierz Włodarczyk. On the existence and uniqueness of fixed points for holomorphic maps in complex Banach spaces . Proc. Amer. Math. Soc. 112 (1991) 983-987. MR 1072094.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] A. M. Davie and T. W. Gamelin. A theorem on polynomial-star approximation . Proc. Amer. Math. Soc. 106 (1989) 351-356. MR 947313.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[34] Mikael Lindström. On compact and bounding holomorphic mappings . Proc. Amer. Math. Soc. 105 (1989) 356-361. MR 933517.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[35] J. A. Jaramillo. Bounded real-analytic submanifolds of Banach spaces . Proc. Amer. Math. Soc. 105 (1989) 126-128. MR 931740.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[36] Juan Arias-de-Reyna. A real valued homomorphism on algebras of differentiable functions . Proc. Amer. Math. Soc. 104 (1988) 1054-1058. MR 929406.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[37] Sten Bjon and Mikael Lindström. Characterization of Schwartz spaces by their holomorphic duals . Proc. Amer. Math. Soc. 102 (1988) 909-913. MR 934866.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[38] I. Sarantopoulos. Extremal multilinear forms on Banach spaces . Proc. Amer. Math. Soc. 99 (1987) 340-346. MR 870797.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[39] R. Levy. A new proof of the Grauert direct image theorem . Proc. Amer. Math. Soc. 99 (1987) 535-542. MR 875393.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[40] Kazimierz Włodarczyk. Julia's lemma and Wolff's theorem for $J\sp \ast$-algebras . Proc. Amer. Math. Soc. 99 (1987) 472-476. MR 875383.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[41] Adam Stachura. Iterates of holomorphic self-maps of the unit ball in Hilbert space . Proc. Amer. Math. Soc. 93 (1985) 88-90. MR 766533.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[42] Reinhold Meise and Dietmar Vogt. Extension of entire functions on nuclear locally convex spaces . Proc. Amer. Math. Soc. 92 (1984) 495-500. MR 760932.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[43] Raymundo Alencar, Richard M. Aron and Seán Dineen. A reflexive space of holomorphic functions in infinitely many variables . Proc. Amer. Math. Soc. 90 (1984) 407-411. MR 728358.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[44] V. Wrobel. Analytic functions into Banach spaces and a new characterization for isomorphic embeddings . Proc. Amer. Math. Soc. 85 (1982) 539-543. MR 660600.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[45] Richard Aron and Joseph A. Cima. A theorem on holomorphic mappings into Banach spaces with basis . Proc. Amer. Math. Soc. 36 (1972) 289-292. MR 0317046.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 45 of 45 found      Go to page: 1 2